# SDR COM60438

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400103
- Condition: Leaking
- Location: Nlg
- Part time: 2,344 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE NLG IS LEAKING HYDRAULIC FLUID.  REPLACED THE NLG DRAG BRACE ASSY.
